# SDR SWAA2025081592727

- Difficulty date: July 18, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 64,915 hours, 38,879 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A13051
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LEADING EDGE NR 5 RIB; AT LE HSS 114.55 CRACKED.  REMOVED AND REPLACED NEW #5 RIB  AT LE HSS 114.55 IAW SRM 51-40-02 & DWG 186A1001 REV A.
